MAUDE Adverse Event Report: KOYA MEDICAL DAYSPRING; NON PNEUMATIC ACTIVE COMPRESSION DEVICE

KOYA MEDICAL DAYSPRING; NON PNEUMATIC ACTIVE COMPRESSION DEVICE
Model Number F-0050-02
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Impaired Healing (2378); Peripheral Edema (4578)
Date of Event 04/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
What happened? a dayspring user experienced swelling.When did it occur? the user received the device on (b)(6) 2025.The user was trained by sales rep on (b)(6) 2026.The user's wound care nurse reported the swelling to koya on 14 apr 2026.How many parts were involved? two f-0050-02 lower leg garments, serial numbers: (b)(6).Who found the problem? the user's wound care nurse found the problem.Koya sales rep gathered additional information when they met with the user.Where did it happen? in the user's home.How often has it occurred? this is the first occurrence of this issue.The user reported using the device upside down "for the last 60 days", which was an approximation, as it was later clarified he had been using the device upside down since he started using the device in january.Additional information: the sales rep trained the user on (b)(6) 2026 in person.The sales rep himself was re-certified to dayspring & disease-state competency on 24 nov 2025.Based on available information, the device met all specifications.There is no evidence of malfunction of the device, and the attached packing slip indicates the required labeling was included with the device shipment.The device was being used for treatment, not diagnosis, at the time of the event.Based on available information, it appears misuse of the device could have contributed to the swelling experienced by the user.Following the report on 14 apr 2026, the user was provided with (1) retraining in person (2) additional accessories to adjust the fit of the device and (3) periodic status checks to monitor his condition.The sales and customer care teams were made aware of the issue for continuous improvement.The relevant dfmea was reviewed and updated to ensure all risks are captured appropriately.Following the initial visit to the user, the sales rep made two more visits between on (b)(6) 2026.During these visits the rep replaced the straps with longer straps, followed up to ensure correct use of the device, and gathered information on the user's condition.On (b)(6) 2026, the rep reported "i just met with [the user].I got him all set up with his straps.His right foot has gone down a little bit.He just got released from wound care yesterday.He is no longer needing to go to get his legs wrapped.".
 
Event or Problem Description
A nurse from a healthcare facility called koya medical sales rep stating that a dayspring user's feet were swollen.Sales rep went to the user's home and asked the user to demonstrate how he uses the dayspring device.It was discovered that the user has been putting the device on upside down since january 2026.The user's feet were now too big to fit into a foot wrap or the socks provided with the dayspring kit.His legs were wrapped from wound care and he wore compression wraps over the wound care wraps.The sales rep noted the user had two wounds, one on each leg.

Brand Name
DAYSPRING
Common Device Name
NON PNEUMATIC ACTIVE COMPRESSION DEVICE
Manufacturer (Section D)
KOYA MEDICAL
2332 valdina st
dallas TX 75207
Manufacturer (Section G)
KOYA MEDICAL
2332 valdina st
dallas TX 75207
Manufacturer Contact
tori hallahan
2332 valdina st
dallas, TX 75207
8339995692
MDR Report Key25151314
Report Number3033981998-2026-00001
Device Sequence Number9397182
Product Code JOW
UDI-Device Identifier00850012532736
UDI-Public(01)00850012532736(10)1705:001
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K210885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Remedial Action Patient Monitoring,Modification/Adjustment
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberF-0050-02
Device Catalogue NumberF-0050-02
Device Lot Number1705:001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite